# SDR USAA920080631

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 38,393 hours, 14,782 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Part serial: 97206H2067
- Condition: Cracked
- Location: Cockpit
- Part time: 38,383 hours, 14,782 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 531 - FLL-LAS - DIVERSION - RECEIVED ACARS MESSAGE THAT CAPTAIN'S WINDOW PANE CRACKED, DESCENDED TO FL 230.  AIRCRAFT DIVERTED TO IAH DUE TO MAINTENANCE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S WINDSHIELD.
